# SDR KCSA081448

- Difficulty date: September 7, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Drag Angle
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR TRUNNION SUPPORT, DRAG ANGLE CORRODED AT BS 1482, STR-42. (K)
